# SDR FDEA201406131428

- Difficulty date: June 13, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 91,224 hours, 34,886 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG021BH
- Part serial: 1999016
- Condition: Malfunctioned
- Location: Rt Eng Fuel Flow
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, L

## Discrepancy

THE RT ENGINE SPOOLED UP UNCOMMANDED WITH BOTH THROTTLES AT IDLE.  WHEN ON FINAL AT 2000' AGL, 170 KNOTS, WITH LT ENG IN FLIGHT IDLE, THE RT ENGINE WAS APPROXIMATELY 1.33 EPR, 74% N1 590 EGT, N2, N3 & FUEL FLOW ALL CORRESPONDING TO THE RT ENG STABILIZED AT A HIGH PWR  SETTING.  THE LT ENGINE WAS NORMAL AT ALL TIMES.  DURING SUBSEQUENT APPROACH THE RT ENGINE REMAINED AT A HIGH POWER SETTING WITH THE RT THROTTLE AT IDLE.  QRH PROCEDURES  FOLLOWED TO SHUTDOWN RT ENGINE.  REPLACED RT ENGINE FUEL FLOW GOVERNOR IAW AMM 73-21-01-4-4.
